07-01-2004, 02:15 AM #1
does trenbolone acetate really cause acne(increased oil)??
hey bros i bought two vials of trembolona 75 qv form mex i wanna add it to my ccyle but am afraid of the the strong androgenic side of it...is it worth trying if i do add it ..it will only be 225mg a week(i know it should be 75mg/day) but its my first time using it and im gonna stack it with sum winny and test should the tren /winny/test get me lean and help loose my lil gut i earned from the first part of my cycle which was test500mg/wk/deca500mgwk/and dbol 30mg wk i took this for 5 weeks im gonna start wk 6t on sunday help me out players
thanks again for your input
07-01-2004, 02:20 AM #2
Don't waste your fina running it at that low dose bro.It won't do much,or if anything at all for you.At least run it at 50 mgs ED,then you'll get some results.
07-01-2004, 02:32 AM #3
i am doing 75mgs a day and this is my first cycle...as a precaution i am taking antibiotics and a face cream...and my strength it through the roof...i have a bit of acne on my back..but its worth it bro..and ask yourself if not gettin any bigger is worth the clear skin...
get some b5 too...you will be fine...
07-01-2004, 07:10 AM #4Anabolic Member
- Join Date
- Jun 2004
For me so far its only mild on my back, but its only been 2 wks. Sunday I bump it up, perhaps then my luck may run out
07-01-2004, 10:24 AM #5New Member
- Join Date
- May 2003
I did tren for 6 weeks at 100mg/EOD
for the end of my cycle.
i always get acne from androgens on my arms but with the tren
it was the worst ever, my back was mild the chest and
face clear but my arms was full.
did some antibiotics for two months and now im back to normal.
I think that as long as you get only a mild acne from it its worth it.
i loved tren.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)